# SDR HEEA202510300001

- Difficulty date: October 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N673P
- Make and model: Airbus H160-B
- Aircraft serial: 1019
- Aircraft time: 707 hours, 1,301 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Dirty
- Location: Main Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE DISPATCH MESSAGE XMSN: MGB CHIP FRT AGB SENSOR DISPLAYED, CREW INITIATED RTB.
